# SDR VTZA95122

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

PWM-IAD - FLT 6500 - DURING TAXI FOR TAKEOFF, RETURNED TO THE GATE DUE TO THE LT ENGINE FLAMING-OUT.  ACFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  CONTRACT MAINTENANCE PERFORMED A DECELERATION CHECK WITH NO DEFECTS NOTED.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (Z)
